# SDR AALA202310104417

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 48,756 hours, 19,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 206B2
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK OPERATIONAL TEST OF THE EMERGENCY LIGHTS FAILED. REMOVED AND REPLACED EXIT SIGN BY R2 DOOR PER AMM 33-51-38.
